Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 4, Pages 393-402
http://dx.doi.org/10.1155/JAM.2005.393

On the product and ratio of Laplace and Bessel random variables

Department of Statistics, University of Nebraska, Lincoln 68583, NE, USA

Received 4 November 2004; Revised 8 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The distributions of products and ratios of random variables are of interest in many areas of the sciences. In this paper, the exact distributions of the product |XY| and the ratio |X/Y| are derived when X and Y are Laplace and Bessel function random variables distributed independently of each other.